# SDR CHQA200800004

- Difficulty date: January 4, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 16,936 hours, 12,681 cycles
- Engine: Allsn AE3007A
- Engine time: 15,107 hours, 12,674 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 23062387
- Condition: Chafed
- Location: Fadec
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AUS TO STL - DURING CLIMB AT FL320, THE CREW NOTICED A THUMPING SOUND.  THE NOISE WAS TRACED TO THE NR 1 ENGINE WHICH COMPRESSOR STALLED WITH EACH DECREASE IN THRUST.  THE CAPTAIN PULLED BACK POWER ON E1 AS THE QRH WAS BEING REFERENCED FOR THE PROPER CHECKLISTS, AND E1 SPOOLED DOWN RAPIDLY.  WHILE THE ENGINE WAS SPOOLING DOWN IT ATTEMPTED AN AUTO RELIGHT UNSUCCESSFULLY THEN SHUT DOWN WITH AN ENG 1 OUT CAUTION MESSAGE ON EICAS.  THE FLIGHT CREW FOLLOWED THE QRH AND SECURED THE ENGINE OFF AND BEGAN TO DESCEND.  DURING THE DESCENT, FOLLOWING THE QRH, THE FLIGHT CREW PERFORMED AN INFLIGHT RESTART OF E1 WHICH WAS SUCCESSFUL.  THE AIRCRAFT LANDED WITHOUT INCIDENT IN DFW.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE ENGINE AND FOUND NO DEFECTS.  THE ENGINE WAS BOROSCOPED AND NO DEFECTS WERE FOUND DURING THE INSPECTION.  WHILE INSPECTING THE FADEC HARNESSES IN THE PYLON, THE YELLOW FADEC HARNESS WAS FOUND TO HAVE BARE WIRES EXPOSED FROM CHAFING.  MAINTENANCE THEN REPLACED THE YELLOW HARNESS AND THE ENGINE WAS RUN WITH NO FURTHER DEFECTS NOTED.
